About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 380743, 9 pages
http://dx.doi.org/10.1155/2013/380743
Research Article

About the Local Stability of the Four Cauchy Equations Restricted on a Bounded Domain and of Their Pexiderized Forms

Dipartimento di Matematica, Università di Torino, Via Carlo Alberto 10, 10123 Torino, Italy

Received 13 June 2013; Accepted 3 September 2013

Academic Editor: Janusz Brzdęk

Copyright © 2013 Fulvia Skof. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Fulvia Skof, “About the Local Stability of the Four Cauchy Equations Restricted on a Bounded Domain and of Their Pexiderized Forms,” Abstract and Applied Analysis, vol. 2013, Article ID 380743, 9 pages, 2013. doi:10.1155/2013/380743